On Fraïssé’s conjecture for linear orders of finite Hausdorff rank

Annals of Pure and Applied Logic 160 (3):355-367 (2009)
  Copy   BIBTEX

Abstract

We prove that the maximal order type of the wqo of linear orders of finite Hausdorff rank under embeddability is φ2, the first fixed point of the ε-function. We then show that Fraïssé’s conjecture restricted to linear orders of finite Hausdorff rank is provable in +“φ2 is well-ordered” and, over , implies +“φ2 is well-ordered”

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,122

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Up to Equimorphism, Hyperarithmetic Is Recursive.Antonio Montalbán - 2005 - Journal of Symbolic Logic 70 (2):360 - 378.
The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
On Ehrenfeucht-fraïssé equivalence of linear orderings.Juha Oikkonen - 1990 - Journal of Symbolic Logic 55 (1):65-73.
Fields of finite Morley rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.
Coloring linear orders with Rado's partial order.Riccardo Camerlo & Alberto Marcone - 2007 - Mathematical Logic Quarterly 53 (3):301-305.
Complexity Ranks of Countable Models.Su Gao - 2007 - Notre Dame Journal of Formal Logic 48 (1):33-48.
Centralisateurs génériques.Bruno Poizat - 2013 - Journal of Symbolic Logic 78 (1):290-306.
Vaught’s conjecture for superstable theories of finite rank.Steven Buechler - 2008 - Annals of Pure and Applied Logic 155 (3):135-172.
Supersimple ω-categorical groups and theories.David M. Evans & Frank O. Wagner - 2000 - Journal of Symbolic Logic 65 (2):767-776.
The geometry of forking and groups of finite Morley rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.

Analytics

Added to PP
2013-12-22

Downloads
9 (#1,130,089)

6 months
2 (#889,309)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Open questions in reverse mathematics.Antonio Montalbán - 2011 - Bulletin of Symbolic Logic 17 (3):431-454.
The veblen functions for computability theorists.Alberto Marcone & Antonio Montalbán - 2011 - Journal of Symbolic Logic 76 (2):575 - 602.
Reverse mathematics: the playground of logic.Richard A. Shore - 2010 - Bulletin of Symbolic Logic 16 (3):378-402.
Fraïssé’s conjecture in [math]-comprehension.Antonio Montalbán - 2017 - Journal of Mathematical Logic 17 (2):1750006.

View all 6 citations / Add more citations